# SDR IPXA2014012781588

- Difficulty date: January 12, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 11,617 hours, 7,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR, MAIN CABIN FLOORBOARD 252MG LOWER SKIN IS DELAMINATED.  FABRICATED FLOORBOARD IAW EO A300-5320-40552-B, APPENDIX B.
